Deslor

Deslor

$6.89

Deslor is a prescription drug that is commonly used in treating the symptoms of hay fever and allergy such as sneezing, red and itchy eyes and runny nose. Deslor can also treat chronic itching caused by the condition hives.

SKU: N/A
Category:
Generic : Clarinex
Active Ingredient's : Desloratadine
Brand : Deslor
Manufacturer : Sun Pharma
Pack SizeStrengthPrice 
90-tablet-s 5mg $20.66
60-tablet-s 5mg $13.77
30-tablet-s 5mg $6.89

Description

Why Deslor for Allergy?

Deslor is an effective anti-allergy medication that temporarily relieves seasonal allergies symptoms. It contains the same active ingredient as other brand-name drugs like Clarinex. The generic version of the brand-name usually cost less but their mechanism of action is the same.

How does Deslor work?

Deslor contains Desloratadine as an active ingredient. It belongs to the class of medication known as antihistamines. Deslor works by blocking the release of histamines from the cells in the body. This helps relieve the symptoms of hay fever and chronic urticaria such as a runny nose, watery, itchy and red eyes and sneezing.

 How to use Deslor?

Take Deslor once a day with or without food or as directed by your doctor. Your dose and drug form depends:

  • Your age
  • The severity of your condition
  • The condition being treated
  • How you react with the first dose

The typical dose for children 12 years and above is one tablet of 5 mg a day. The same goes for the adult but for children ages 6 months to 11 years of age, their dose is one tablet of 2.5 mg a day. For adults with a kidney problem, the dose is 5mg tablet every other day.

What are the side effects of Deslor?

Deslor may cause some unwanted side effects just like any other drugs. In such case, seek medical assistance right away. Some common side effects include:

  • Sleepiness
  • Menstrual pain
  • Dry mouth
  • Tiredness
  • Sore throat
  • Muscle pain
  • Moderate headache

Rare side effects include:

  • Shortness of breath
  • Irregular heartbeat
  • Allergic skin reaction
  • Hives
  • Nausea and vomiting
  • Dizziness
  • Swelling of the lips, face, throat, and tongue

Warning and precautions

Deslor comes with several warnings.

  1. Allergy warning: It can cause a severe allergic reaction such as rash, itching and swelling.
  2. Alcohol interaction warning: Taking this drug when you have consumed alcohol may increase your risk of being too drowsy.
  3. Food interaction warning: Grapefruit products increase the amount of this active ingredient in your body.
  4. People with health conditions: People with liver problems won’t be able to process the drug properly.

Pregnant and lactating women: This drug belongs to the category C pregnancy drug. Inform your doctor if you are pregnant or a lactating mom.

Additional information

Pack Size

30 Tablet/s, 60 Tablet/s, 90 Tablet/s

IMPORTANT DISCLAIMER :

All information contained on the Website, including information related to medical and health conditions or products and treatments, is for informational purposes only. It is not meant to serve as a substitute for the advice provided by your own physician or other medical professionals or any information contained on or in any product packaging or labels. This information is thus often presented in a summary or aggregate form.

You should not use any of the information contained on the website for diagnosing a health problem or prescribing a medication. This information is provided by the manufacturers of the products on or in the product packaging and labels for you to carefully read before using any product purchased on the website. It is always advised to consult your own physician and / or medical advisor before buying it.

Copyright © 2018 Trustedmedications.com All rights reserved.